# SDR AALA202211296465

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 22,690 hours, 10,210 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M10658
- Condition: Dislodged
- Location: Pax Door
- Part time: 25,777 hours, 8,393 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LEFT EMERGENCY SLIDE PARTIALLY PULLED FROM HOUSING. MAINTENANCE REPLACED SLIDE PER TASK CARD 26L00025011.
